I had unprotected sex the 9th and took plan B and started birthcontrol mid cycle and it delayed my period but the day I was suppose to start my period the 21st and that day I have a very strong cramp and bled and then i didn't bleed at all till the first day I took my inactive pills so the 31st I started light bleeding and it increased no to full period just enough to have to wear a pad and last night I had a few intense cramps and this morning I went to the restroom and in the toilet a pretty large sac came it about 2 inches long 1 inch wide and it was clot colors it had light blood it look like a clot but w the blood mostly gone I'm still bleeding lightly by lightly I mean I can wear 1 pad all day I'm on my 4th inactive pill today and still lightly bleeding I have had clots like that before just not That size my bf and I did have sex again just the last Friday so the 30th of agust and he did cum in me point is I'm not sure if BC lightens your period or not I'm not sure I'm new it's my first month of BC so if I can get advice and helpful thoughts that would be great :) thank you nothing rude just helpful please :)
It was most likely a piece of the uterine lining. When you first start on birth control pills your period will act up. Also periods are lessened by the pill. Then you mixed plan B into it so you are going to have a strange month. Keep taking the pills, your period will straighten out.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Jul 2013 • 2 answers
Updated 13 Aug 2015 • 1 answer
I had unprotected sex 5 days after the start of my period. Took plan b. light bleeding a week later?
Updated 30 Jan 2014 • 2 answers
Updated 12 Nov 2014 • 2 answers
Updated 5 Feb 2015 • 1 answer